# SDR SWAA2019081435896

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 142A8410
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOP SILL ANGLE CORRODED BETWEEN BS. 312 TO BS. 344, LBL 60, INBOARD SCUFF PLATE SUPPORT.     R&R SUPPORT PER DWG AND SRM.
